# SDR REXA2015112101199

- Difficulty date: November 21, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N8905F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7905
- Aircraft time: 23,936 hours, 21,322 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Mount Bracket
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP STUB FAIRING, FWD MOUNT BRACKET IS CRACKED.  LOCATED, DRILLED & INSTALLED NEW FWD MOUNT BRACKET, PN 601R31199-6 IAW SRM 51-40-11 & 51-42-06 ON RT FLAP STUB FAIRING.
